RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volkov, I S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:23
Abstract pages:191
Full texts:124

http://www.mathnet.ru/eng/person116107
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1961
1. I. S. Volkov, “Analysis of Some Limit Theorems for Large Deviations”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  327–329  mathnet; Theory Probab. Appl., 6:3 (1961), 302–304
1960
2. I. S. Volkov, “On Probabilities for Extreme Values of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States”, Teor. Veroyatnost. i Primenen., 5:3 (1960),  338–352  mathnet; Theory Probab. Appl., 5:3 (1960), 308–319
1958
3. I. S. Volkov, “On the Distribution of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States”, Teor. Veroyatnost. i Primenen., 3:4 (1958),  413–429  mathnet; Theory Probab. Appl., 3:4 (1958), 384–399

2020
4. I. E. Vnukov, I. S. Volkov, Yu. A. Goponov, M. A. Sidnin, R. A. Shatokhin, “Influence of reflection asymmetry on coherent emission of relativistic electrons in crystals”, Applied Mathematics & Physics, 52:2 (2020),  152–168  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020